Some uniform consistency results in the partially linear additive model components estimation

Type de document :
Article dans une revue
Communications in Statistics - Theory and Methods, Taylor & Francis, 2016, 45 (5), pp.1278 - 1310. 〈10.1080/03610926.2013.861491〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01764365
Contributeur : Salim Bouzebda <>
Soumis le : mercredi 11 avril 2018 - 19:26:44
Dernière modification le : jeudi 22 novembre 2018 - 14:06:54

Identifiants

Citation

Salim Bouzebda, Khalid Chokri, Djamal Louani. Some uniform consistency results in the partially linear additive model components estimation. Communications in Statistics - Theory and Methods, Taylor & Francis, 2016, 45 (5), pp.1278 - 1310. 〈10.1080/03610926.2013.861491〉. 〈hal-01764365〉

Partager

Métriques

Consultations de la notice

34